Welcome to HW! It's lovey to have you join us. My partner was recently put on zoloft and he has had some sleep problems too. He was back to his normal sleep patterns after three weeks so it may just be that you need some time to adjust. Having said that...I hate insomnia!! I take ativan to help me sleep and maybe your doc could prescribe something to help you through this stage.
If you continue to have sleep problems you may need to ask your doc about alternate meds. Keep us up to date with what happens. I really hope you get some sleep
I was just looking at a Zoloft page regarding side effects, because I just recently started taking 50 mg as well. It says to call your doctor at once if you have worsening symptoms like trouble sleeping and restlessness. Here's a link to the page:
Look under "Zoloft side effects" for more details. You may want to check with your doc about this, and remember not to stop taking it without talking to your doc first because this medication requires weaning. Stopping abruptly can have nasty effects.
Good Morning and Welcome to HealingWell. We love to have new members so we are glad you found us.
One of the side effects of Zoloft is insomnia but that usually gets better once you reach your therapeutic range. This can take 4-6 weeks.
I take Trazodone 100 mg for sleep and do very well on that. Many of the members use Trazodone for sleep. I would suggest you call your physician and explain your concerns.
Keep us posted and know we are here for you.
Kitt, Moderator: Anxiety/Panic & Depression& GERD Forums*~*
Trazodone is a pyschoactive compound with sedative and anti-depressant properties. The therpeutic dose for depression is 300mg - 400 mg per day in divided doses.
Used off label for sleep the dose is 50 - 150 mg at bed time. I have never needed more the 100mg. The first night I took it nothing happened but the second night it worked very well.
Hope this helps you.